# SDR NSVA2011429

- Difficulty date: January 31, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N343CJ
- Make and model: Saab 340B
- Aircraft serial: 343
- Aircraft time: 37,567 hours, 45,804 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL #343-55 RT FORWARD COWLING FORWARD HORSEWCOLLAR FRONT ATTACH POINT HOLES ELONGATED AND CHAFED.  COMPLETED DOUBLER REPAIR IAW TD 340-54-11-37.
